# SDR CALA2024041501083

- Difficulty date: April 11, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N33284
- Make and model: Boeing 737824
- Aircraft serial: 31635
- Aircraft time: 62,659 hours, 22,967 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Aoa
- Part number: 0861FL1
- Condition: Faulty
- Location: Stall Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: A

## Discrepancy

SPD LIMIT FLAG OCCASIONAL STICK SHAKER ALL ON CAPT SIDE ADI SMYD -1 SHOWS AOA SIG ERROR, T433, MX MESSAGE 27-31004, FIM 27-32 TASK 809. RRD CAPTS AOA SENSOR, AMM 34-21-05. REQUIRES OPS CKS, BONDING CK AND SEALANT.   PERFORMED AOA SENSOR TEST, COMPLETE INSTALLATION TEST, OPS CKED OK, REF AMM 34-21-05.
